Alert archive / Michigan / Special Marine Warnings in 2012

Special Marine Warning 13, NWS Detroit, MI

March 15, 2012

NWS Detroit, MI issued this special marine warning at Mar 15, 2012, 8:09 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2012, 8:09 PM EDT (00:09 UTC)
Expired
Mar 15, 2012, 10:15 PM EDT
In force
2 hr
Issued by
NWS Detroit, MI
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this special marine warning went out at Mar 15, 3:56 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Mar 15, 3:56 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
356 PM EDT THU MAR 15 2012

.SHORT TERM...THROUGH TONIGHT

FOCUS FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT WILL CONTINUE
TO CENTER AROUND DEVELOPING CONVECTION...FOLLOWED BY POTENTIAL FOR
FOG DEVELOPMENT OVERNIGHT.

IMPRESSIVE LOW-LEVEL MOISTURE ADVECTION OCCURRED LATE YESTERDAY AND
OVERNIGHT...WITH SURFACE DEWPOINTS NOW RANGING FROM THE MID 50S TO
NEAR 60 ACROSS ALL OF SOUTHEAST MICHIGAN. A SPECIAL 18Z RAOB FROM
18Z SHOWED A CAP HAD DEVELOPED AROUND 850MB. CONSERVATIVE SOUNDING
MODIFICATION WITH A T/TD OF 74/60 YIELDED ABOUT 2400 J/KG OF
CAPE...AND HAD COMPLETELY WIPED OUT THE CAP. TEMPERATURES ACROSS
MOST OF THE AREA HAD RISEN TO 74 OR ABOVE AT 300 PM...AND SPC
ANALYSIS MAPS ALSO SHOW LITTLE IF ANY INHIBITION REMAINING ACROSS
SOUTHEAST MICHIGAN.

SATELLITE IMAGERY EARLIER THIS AFTERNOON SHOWED AN OUTFLOW BOUNDARY
LIFTING THROUGH SOUTHEAST MICHIGAN FROM OFF STORM COMPLEXES IN OHIO
AND WEST VIRGINIA. THIS BOUNDARY SETTLED ROUGHLY FROM SAGINAW BAY TO
LANSING TO JACKSON. CONVERGENCE ALONG THIS BOUNDARY WAS THEN
ENHANCED AS WINDS TURNED TO THE WEST BEHIND THE AREA OF LOW PRESSURE
MOVING THROUGH CENTRAL MICHIGAN. THIS LINE IS STARTING TO FILL IN
WITH CONVECTION...AND EXPECT ACTIVITY TO MOVE EAST AND CONTINUE TO
FILL IN THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING.
OTHER SOURCE FOR UPWARD MOTION...ALTHOUGH WEAK...WILL BE THE WEAK
COLD FRONT AS IT DROPS ACROSS THE AREA. SEVERE WEATHER WILL BE
POSSIBLE THROUGH THIS EVENING ACROSS SOUTHEAST MICHIGAN. PULSE TYPE
STORMS WILL BE MOST COMMON...THOUGH AMPLE INSTABILITY WILL ALSO
SUPPORT A FEW LINE SEGMENTS. THE BIGGEST THREAT WILL BE LARGE HAIL
UP TO 2 INCHES IN DIAMETER...AS TALL AND FAT CAPE PROFILES SUGGEST
UPDRAFTS REACHING THE 0C AND -20C LEVELS. (FREEZING LEVELS WILL
CONTINUE TO RUN AROUND 11KFT WITH THE -20C LEVEL NEAR 20KFT).
DAMAGING WINDS WILL ALSO BE A THREAT...WITH A SLIGHT INVERTED V LOOK
TO THE SOUNDINGS...AND ALSO JUST GIVEN STRONG UPDRAFTS. ONE CHANGE
FROM THIS MORNING...FLOW IN THE LOWEST LEVELS HAS TURNED MORE
SOUTHERLY...INCREASING LOW-LEVEL DIRECTIONAL SHEAR. CANNOT THEREFORE
RULE OUT A SUPERCELL OR TWO. BEST WINDOW FOR THUNDERSTORMS WILL BE
BETWEEN 3PM AND 10PM.

MOISTURE DEPTH IN THE LOW-LEVELS WILL INCREASE TONIGHT...ESPECIALLY
ACROSS THE THUMB AS FLOW TURNS NORTHEAST OFF LAKE HURON. THIS WILL
BRING POTENTIAL FOR FOG TO FORM OVERNIGHT AS TEMPERATURES REMAIN
MILD...DEWPOINTS REMAIN HIGH...AND WINDS GO CALM.

&&

.LONG TERM...FRIDAY THROUGH NEXT THURSDAY

SHORT WAVE MID LEVEL RIDGING IS FORECAST BY THE ENTIRE 12Z MODEL
SUITE TO BUILD OVER LOWER MI ON FRIDAY. THE ASSOCIATED MID LEVEL
WARMING SHOULD SUPPRESS DAYTIME CONVECTION...DESPITE THE FACT THAT
MODEL SOLUTIONS GENERALLY SHOW A REMNANT FRONTAL BOUNDARY MEANDERING
ACROSS FAR SRN LOWER MI. MODEL SOUNDINGS AND RH PLAN VIEWS SUGGEST
THERE WILL BE AMPLE STRATUS NORTH OF THIS FRONTAL BOUNDARY...WHICH
SEEMS HIGHLY PROBABLE GIVEN THE DEGREE OF LOW LEVEL MOISTURE OVER
THE COLD GREAT LAKES. DAYTIME HEATING WILL LIKELY CAUSE THE REMNANT
FRONTAL BOUNDARY TO LIFT BACK NORTH FRI AFTERNOON. THE TEMPERATURE
FORECAST ON FRIDAY WILL BE HIGHLY DEPENDENT UPON PLACEMENT OF THIS
FRONT AS A LIGHT NORTH-NORTHEAST FLOW OVER LAKE HURON WILL BRING THE
COLD MARINE LAYER WELL INLAND ACROSS THE THUMB AND SAGINAW VALLEY.
GIVEN THE WEAK FLOW AND EXPECTED DEPTH OF THE INVERSION ATOP THE
MARINE LAYER...THESE LOCALS MAY REMAIN SOCKED IN STRATUS FOR A GOOD
PART OF THE DAY. ALONG/SOUTH OF THE FRONT HOWEVER...DAYTIME HEATING
SHOULD ERODE ANY MORNING CLOUD COVER...WHICH COULD RESULT IN DAYTIME
HIGHS APPROACHING 80 DEGREES. THE FORECAST GRIDS WILL ATTEMPT
TO REFLECT THIS THERMAL GRADIENT WITH HIGHS ONLY IN THE 50S AND 60S
NEAR LAKE HURON AND SAGINAW BAY AND WELL IN THE 70S FARTHER SOUTH.

THE LONG WAVE PATTERN ACROSS NOAM WILL UNDERGO CONSIDERABLE
AMPLIFICATION THIS WEEKEND...WITH A DEEPENING LONG WAVE TROUGH
ACROSS THE WESTERN US AND A BUILDING RIDGE ACROSS THE EASTERN US.
SOUTH-SOUTHWESTERLY RETURN FLOW AROUND A LARGE LOW LEVEL ANTICYCLONE
ACROSS THE EASTERN US WILL REINFORCE THE WARM-MOIST AIR ACROSS THE
REGION. MODEL SOLUTIONS CONTINUE TO SHOW FAIRLY STEEP MID LEVEL
LAPSE RATES THROUGH THE WEEKEND. THIS COUPLED WITH GOOD LOW LEVEL
MOISTURE FOR MARCH STANDARDS WILL LEAD TO A MODERATELY UNSTABLE
ENVIRONMENT BOTH SATURDAY AND SUNDAY. THE BEST CHANCES FOR
CONVECTION WILL BE TIED TO SHORT WAVE ENERGY EMBEDDED WITHIN THE
MEAN DEEP LAYER SWRLY FLOW. MODEL CONSENSUS CONTINUES TO SHOW THE
STRONGEST OF THESE WAVES LIFTING FROM NORTHERN MEXICO INTO THE GREAT
LAKES IN THE SAT NIGHT/SUNDAY TIME FRAME. THUS THE CURRENT CHANCE
POPS DURING THESE PERIODS CONTINUE TO LOOK WARRANTED. THERE IS AGAIN
A POTENTIAL FOR TEMPS TO BREAK 80 ON SATURDAY UNDER GOOD SOUTHERLY
FLOW. AS FOR SUNDAY...THE POTENTIAL FOR MORE CLOUDS AND POSSIBLE
CONVECTION SUPPORT KEEPING HIGHS TEMPS MAINLY IN THE LOW 70S.

THE MEDIUM RANGE MODEL SUITE INDICATE THE LONG WAVE TROUGH ADVANCING
TOWARD THE HIGH PLAINS EARLY NEXT WEAK...WHILE THE HIGH AMPLITUDE
RIDGE AXIS HOLDS OVER THE EASTERN US /ACTUALLY BUILDS OVER THE
EASTERN GREAT LAKES/. THIS ALONG WITH PERSISTENT SOUTHERLY LOW LEVEL
FLOW WILL CONTINUE THE STRETCH OF EXTREMELY MILD WEATHER /TEMPS
AVERAGING A GOOD 20-30 DEGREES ABOVE NORMAL/. HIGHS WILL
LIKELY BREAK THE 80 DEGREE MARK AT LEAST A COUPLE MORE TIMES NEXT
WEEK. THIS WILL PUT A FEW RECORD HIGHS IN JEOPARDY. THIS EXTENDED
PERIOD OF UNUSUALLY WARM WEATHER SO EARLY IN THE SPRING WILL ALSO
PLACE MARCH 2012 AS ONE OF THE WARMEST MARCHES ON RECORD /IF NOT THE
WARMEST/.

&&

.MARINE...

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND INTO TONIGHT
AS A LOW PRESSURE SYSTEM AND WEAK COLD FRONT MOVE THROUGH THE
REGION. STORMS WILL BE MOST LIKELY TO OCCUR FROM SOUTHERN LAKE HURON
SOUTHWARD...AND WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE.
THE BIGGEST THREAT FROM THESE STORMS WILL BE LARGE HAIL...HOWEVER
DAMAGING WIND GUSTS TO 55 KNOTS WILL ALSO BE POSSIBLE.
OVERNIGHT...THREAT FOR THUNDERSTORMS WILL END AND ATTENTION WILL
THEN TURN TO POTENTIAL FOR FOG DEVELOPMENT OVERNIGHT...ESPECIALLY
OVER LAKE HURON...AS COOLER AIR POURS INTO THE REGION AND WINDS
BECOME CALM. THIS FOG SHOULD DISSIPATE BY FRIDAY AFTERNOON.

AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN BUILDING INTO THE
GREAT LAKES TONIGHT AND HOLD THROUGH MOST OF NEXT WEEK. THIS WILL
KEEP VERY LIGHT WINDS OVER THE AREA INTO AT LEAST MID-WEEK...WITH
OCCASIONAL CHANCES FOR THUNDERSTORMS. THE BEST POTENTIAL FOR STORMS
(AFTER THIS EVENING) WILL BE SATURDAY NIGHT THROUGH SUNDAY AS A WEAK
UPPER WAVE CROSSES UNDER THE RIDGE.

&&

.AVIATION...ISSUED 211 PM EDT THU MAR 15 2012

//DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE LATE THIS AFTERNOON AND
THROUGH THE EVENING AS A MOIST AND UNSTABLE AIRMASS RESIDES OVER THE
REGION. THESE THUNDERSTORMS WILL BE TRIGGERED BY A WEAK COLD FRONT
SINKING SOUTH INTO CENTRAL LOWER MICHIGAN...AND BY A FEW WEAK UPPER
LEVEL WAVES AS THEY TRACK ACROSS THE GREAT LAKES. THE MOST LIKELY
TIMEFRAME FOR THESE THUNDERSTORMS TO OCCUR WILL BE BETWEEN 20Z AND
00Z. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AROUND ONE
INCH IN DIAMETER THE MAIN THREAT. SHOWERS AND THUNDERSTORM CHANCES
WILL FADE OVERNIGHT...WITH THE MAIN FORECAST CONCERN CHANGING OVER
TO FOG POTENTIAL AFTER 06Z. SEASONABLY MILD AND MOIST AIRMASS WILL
REMAIN OVERNIGHT...WHILE LOW-LEVEL MOISTURE POOL DEEPENS BEHIND THE
COLD FRONT. FOG AND LOW STRATUS MAY FORM ACROSS ALL OF SOUTHEAST
MICHIGAN TONIGHT...BECOMING LOCALLY DENSE. FLOW OFF LAKE HURON WILL
ALSO PROMOTE THIS POTENTIAL AS A LOW-LEVEL INVERSION ALSO SETS UP.

//DTW THRESHOLD THREATS...

* LOW CONFIDENCE IN CEILING BELOW 5000 FEET BETWEEN 16Z-06Z WITH A
  MEDIUM CONFIDENCE THEREAFTER.

* MEDIUM CONFIDENCE ON THUNDERSTORM OCCURRENCE AFTER 20Z..BUT LOW
  CONFIDENCE ON EXACT TIMING AND COVERAGE THROUGH EARLY THIS EVENING.

* LOW CONFIDENCE ON CEILING AND/OR VISIBILITY DROPPING BELOW 200
  FT OR 1/2SM AFTER 06Z TONIGHT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...HLO
LONG TERM....SC
MARINE.......HLO
AVIATION.....HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 15, 4:52 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
452 PM EDT THU MAR 15 2012

MIZ047>049-053>055-060>063-068>070-075-076-082-083-162100-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
452 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTHEAST
MICHIGAN THROUGH 9 PM EDT. THE PRIMARY THREAT FROM THESE
THUNDERSTORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...HOWEVER
DAMAGING WINDS TO 60 MPH ARE ALSO POSSIBLE. STORM MOTION WILL BE
TO THE EAST AT 20 MPH.

AREAS OF DENSE FOG WILL BE POSSIBLE LATE TONIGHT AFTER A FRONTAL
BOUNDARY SETTLES SOUTH THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL EXIST INTO EARLY NEXT WEEK WITH
THE BEST CHANCE AT STORMS COMING LATE SATURDAY INTO SUNDAY AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE CENTRAL GREAT LAKES.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTERS
HAVE BEEN ACTIVATED.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-162100-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
452 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN LAKE
HURON...INCLUDING ALL NEARSHORE WATERS...LAKE ST CLAIR...AND THE
MICHIGAN WATERS OF LAKE ERIE UNTIL 9 PM EDT. THE PRIMARY THREAT FROM
THESE THUNDERSTORMS WILL BE LARGE HAIL TO 2 INCHES IN
DIAMETER...HOWEVER DAMAGING WINDS TO 55 KNOTS ARE ALSO POSSIBLE. STORM
MOTION WILL BE TO THE EAST AT 20 KNOTS.

AREAS OF DENSE FOG WILL BE POSSIBLE LATE TONIGHT AFTER A FRONTAL
BOUNDARY SETTLES SOUTH THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL EXIST INTO EARLY NEXT WEEK WITH
THE BEST CHANCE AT STORMS COMING LATE SATURDAY INTO SUNDAY AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE CENTRAL GREAT LAKES.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTERS
HAVE BEEN ACTIVATED.

HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Mar 15, 7:19 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
719 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             1 N DUNDEE              41.97N 83.66W
03/15/2012  M1.00 INCH       MONROE             MI   TRAINED SPOTTER

&&

ADODSON
Local storm report, Mar 15, 7:20 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
720 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TORNADO          3 S COLUMBIAVILLE       43.12N 83.40W
03/15/2012                   LAPEER             MI   TRAINED SPOTTER

            NUMEROUS REPORTS OF A TORNADO WITH DAMAGE TO TREES AND
            POWERLINES

&&

ADODSON
Local storm report, Mar 15, 7:33 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
733 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 N BAY CITY            43.63N 83.89W
03/15/2012  M1.00 INCH       BAY                MI   TRAINED SPOTTER

&&

ADODSON
Local storm report, Mar 15, 7:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
741 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 E DAVISON             43.04N 83.44W
03/15/2012  M1.50 INCH       LAPEER             MI   TRAINED SPOTTER

&&

ADODSON
Local storm report, Mar 15, 7:43 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
743 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     4 E DAVISON             43.04N 83.44W
03/15/2012  E70 MPH          LAPEER             MI   TRAINED SPOTTER

&&

ADODSON
Local storm report, Mar 15, 7:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
749 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             LAPEER                  43.05N 83.32W
03/15/2012  E0.88 INCH       LAPEER             MI   TRAINED SPOTTER

            DIME TO NICKLE SIZE HAIL. 2 MILES W OF M24 AND 2 MILES N
            OF I69.

&&

ADODSON

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:02 PM EDTFlash Flood WarningDTXMonroe4 hr
Mar 15, 8:10 PM EDTSevere Thunderstorm WarningDTXTuscola61 min
Mar 15, 8:16 PM EDTSevere Thunderstorm WarningDTXMidland30 min
Mar 15, 8:34 PM EDTSevere Thunderstorm WarningDTXBay56 min
Mar 15, 8:37 PM EDTSpecial Marine WarningDTX73 min
Mar 15, 8:43 PM EDTSpecial Marine WarningDTX69 min
Mar 15, 9:11 PM EDTSevere Thunderstorm WarningDTXLenawee, Monroe64 min
Mar 16, 7:16 AM EDTDense Fog AdvisoryDTXGenesee, Lapeer, Livingston, Oakland, Shiawassee5 hr

Nearby

Special Marine Warnings in Michigan, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.